# SDR 2009FA0000924

- Difficulty date: October 2, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N869CP
- Make and model: Cessna 172R
- Aircraft serial: 17280641
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 796 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SPINNER FWD BULKHEAD HAS CRACKS AROUND BOLT HOLES.  CAUSE IS FROM NORMAL WEAR.  COULD BE PREVENTED BY INSTALLING A RING UNDER BOLTS SIMILAR TO THE ONE USED IN THE PROPELLER.  INSTALLATION IAW SB NR SB221B.   (K)
